Buy it Again
Bayer Back & Body Extra Strength Coated Caplets - 24 Count

Bayer Back & Body Extra Strength Coated Caplets - 24 Count

Aspirin, Extra Strength, Back & Body

Other Information: Save carton for full directions and warnings. Store at room temperature. Avoid excessive heat above 40 degrees C (104 degrees F). Misc: Fast relief at the site of pain. Questions or comments? 1-800-331-4536 (Mon-Fri 9am-5pm EST) or www.bayeraspirin.com <http://www.bayeraspirin.com/>. Made in the USA of US and imported materials.
Active Ingredients: Aspirin 500 mg (NSAID). Caffeine 32.5 mg. Purpose: Pain reliever, nonsteroidal anti-inflammatory drug; Pain reliever aid. Inactive Ingredients: Carnauba Wax, Corn Starch, D&C Red 30 Aluminum Lake, D&C Yellow 10 Aluminum Lake, Hypromellose, Powdered Cellulose, Propylene Glycol, Shellac, Titanium Dioxide, Triacetin.
Product Attributes
Warning Contains: Warnings: Reye's syndrome warning: Children and teenagers who have or are recovering from chicken pox or flu-like symptoms should not use this product. When using this product, if changes in behavior with nausea and vomiting occur. consult a doctor because these symptoms could be an early sign of Reye's syndrome, a rare but serious illness. Allergy alert: Aspirin may cause a severe allergic reaction which may include: hives; facial swelling; asthma (wheezing); shock. Stomach bleeding: This product contains an NSAID. which may cause severe stomach bleeding. The chance is higher if you are age 60 or older; have had stomach ulcers or bleeding problems; take a blood thinning (anticoagulant) or steroid drug; take other drugs containing prescription or nonprescription NSAIDs (aspirin. ibuprofen, naproxen, or others); have 3 or more alcoholic drinks every day while using this product; take more
Directions Directions: Drink a full glass of water with each dose. Adults and Children 12 Years and Over: Take 2 caplets every 6 hours not to exceed 8 caplets in 24 hours. Children Under 12 Years: Consult a doctor.
About the Producer Bayer Consumer Care

Disclaimer

Product details/images for convenience only.  Consult Product label for the most current and accurate information.  We assume no liability for any inaccuracies/misstatements about Products listed on our website/app.